Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 265, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 28, 2016, 9:23 PM MDT for El Paso County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2016, 9:23 PM MDT (03:23 UTC)
- Expired
- Aug 28, 2016, 10:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 33 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 2633 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
114
WUUS55 KPUB 290323
SVRPUB
COC041-290400-
/O.NEW.KPUB.SV.W.0265.160829T0323Z-160829T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
923 PM MDT SUN AUG 28 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 1000 PM MDT
* AT 922 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
HANOVER...OR 21 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING NORTH
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 10443 3853 10464 3871 10467 3873 10440
TIME...MOT...LOC 0322Z 180DEG 14KT 3859 10456
HAIL...1.00IN
WIND...60MPH
$$
282 follow-up statements
358
WWUS55 KPUB 290337
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
937 PM MDT SUN AUG 28 2016
COC041-290400-
/O.CON.KPUB.SV.W.0265.000000T0000Z-160829T0400Z/
EL PASO CO-
937 PM MDT SUN AUG 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...
AT 937 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF HANOVER...OR 21 MILES NORTH OF PUEBLO...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 10443 3853 10464 3871 10467 3873 10440
TIME...MOT...LOC 0337Z 233DEG 1KT 3857 10455
HAIL...1.00IN
WIND...60MPH
$$
28168
WWUS55 KPUB 290359
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
959 PM MDT SUN AUG 28 2016
COC041-290408-
/O.EXP.KPUB.SV.W.0265.000000T0000Z-160829T0400Z/
EL PASO CO-
959 PM MDT SUN AUG 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 1000 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL THE
SIZE OF NICKELS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3853 10443 3853 10464 3871 10467 3873 10440
TIME...MOT...LOC 0357Z 180DEG 14KT 3857 10455
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:50 PM MDT, 6 hours 33 minutes earlier.
Area forecast discussion, Aug 28, 2:50 PM MDT, 6 hours 33 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 250 PM MDT SUN AUG 28 2016 .SHORT TERM...(This evening through Monday) Issued at 250 PM MDT Sun Aug 28 2016 ...Threat for heavy rainfall increases for Monday... Upper low continues to slowly move eastward across northeast AZ into northwest NM...spreading moisture to the northeast into southern CO. Dew points have come up across the mountains as compared to yesterday with readings still in the upper 30s and 40s. With lobes of energy rotating around the upper low which stalls out across NW NM tonight...should see rounds of showers and thunderstorms across the area through the evening and overnight hours. Main focus for thunderstorms through this evening...besides the mountains...will be across El Paso county along an east to west surface boundary along the north side of the persistent KLHX sfc low. Another convergence axis resides along the northern slows of the Raton Ridge...arching northeastward towards KLAA. Eventually outflow boundaries will shift activity eastward from the Pikes Peak region into the southeast plains during the evening and overnight hours. In fact both NAM12 and GFS keep activity going across the eastern third of the area until 12z...with more isolated activity confined to the mountain areas. Hard to argue with this given a modest low level jet overnight across the plains. Will hang on to Scattered pops for the plains through 09z...with pops tailing down towards morning. Will maintain some spotty isolated pops through the night out west where active moisture plume around north side of the upper low will persist. Heavy rainfall and locally gusty winds will be the primary storm threats through the evening...though some small hail will also be possible with the isolated stronger storms. Low temperatures tonight should be a tad warmer given more cloud cover. Dew points increase further for Monday with flow more deeply easterly. Instead of the northwest storm motions we are seeing today...storms will be moving more towards the west tomorrow. There will be more clouds...which could hamper heating/instability some...but with upslope and another vort lobe rotating around northern periphery of stalled out filling upper low...should see more widespread thunderstorm activity for the mountains. Could be some training cells along the eastern slopes and models seem to be targeting the Pikes Peak region tomorrow afternoon for heavier QPF. Deep layer shears will remain weak...but with the potential for deeper moisture and perhaps a little better CAPE...main threat will be for locally heavy rainfall with burn scars the most vulnerable for flash flooding. Some small hail and locally gusty winds will also accompany the stronger storms. Highs tomorrow should end up around 5-10 degrees cooler than those of today. -KT .LONG TERM...(Monday night through Sunday) Issued at 250 PM MDT Sun Aug 28 2016 Monday night-Tuesday night...No big changes to current forecast, as weakening upper circulation slowly moves across southern Colorado and into the Central High Plains into Tuesday night. Moisture and upper level divergence associated with the system will be in place across the area, and along with weak upslope flow and late summer solar heating, there will continue to see daily chances of showers and storms across the region. Best coverage of storms will be in the afternoon and evening hours, though cant rule out a few late night or early morning showers or storms across the area through Tuesday night. The expected slow movement of storms and possible training of storms will lead to the potential for locally heavy rain and localized flash flooding, especially across area burn scars. Temperatures look to be at or slightly cooler than seasonal levels for through Tuesday. Wednesday-Sunday...Upper level ridging builds across he state Wednesday, and increasing southwest flow aloft across the area Thursday and Friday, as a deep upper trough across the West Coast digs across Great Basin Thursday, and then lifts out across the northern Rockies on Friday. Some model differences arise with the amount of moisture streaming into the area from the south on Thursday, and with the possibility of secondary energy digging across the region next Sunday. At any rate, a brief downturn in convection looks to be in the offing on Wednesday, with an uptick in convection once again Thursday and especially Friday, especially across the ContDvd with proximity to passing system. Temperatures through the end of next week to be at and above seasonal averages. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 250 PM MDT Sun Aug 28 2016 Thunderstorm focus will gradually shift eastward into the plains tonight...while maintaining at least some isolated showers and thunderstorms through the overnight hours across the mountains and far southeast plains. While CIGS will remain VFR for the terminals...localized MVFR VIS and erratic wind gusts to around 40 kts will be possible in and near thunderstorms through this evening. An uptick in thunderstorms will continue into Monday as an old weather system stalls out across northern New Mexico. This will put deep easterly upslope flow across the region with thunderstorms developing over the mountains by late morning. Threat for locally heavy rainfall will increase on Monday with the possibility of some brief MVFR CIGS/IFR VIS under the stronger storms Monday afternoon and evening. -KT && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Aug 28, 6:49 PM MDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 649 PM MDT SUN AUG 28 2016 COZ058>089-093>099-291300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 649 PM MDT SUN AUG 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO THIS EVENING WITH ISOLATED THUNDERSTORMS LINGERING INTO THE OVERNIGHT HOURS ACROSS THE PLAINS. ANY STORMS THAT DEVELOP WILL BRING THE THREAT OF LIGHTNING...BRIEF HEAVY RAINFALL...AND GUSTY WINDS UP TO 45 MPH. THE STRONGEST STORMS MAY ALSO PRODUCE SOME HAIL UP TO THE SIZE OF NICKELS...PARTICULARLY ACROSS THE FAR SOUTHEAST PLAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND THE PLAINS MONDAY AND TUESDAY. SOME OF THESE STORMS WILL LIKELY PRODUCE HEAVY RAIN IN THE MOUNTAINS ON MONDAY...AND ACROSS THE ENTIRE REGION ON TUESDAY. FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY IN BURN SCAR AREAS. LESS COVERAGE OF THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH SATURDAY ACROSS THE REGION...HOWEVER THE STORMS WILL BE SOMEWHAT STRONGER AS WINDS WILL BEGIN TO INCREASE OVER THE REGION...INCREASING THE SHEAR FOR STORM ORGANIZATION. THE BEST CHANCE FOR STRONGER STORMS WILL BE SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS EVENING. 27/28
In the hours before
Special weather statement, Aug 28, 6:07 PM MDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 607 PM MDT SUN AUG 28 2016 COZ079-086-290045- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 607 PM MDT SUN AUG 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PUEBLO COUNTY UNTIL 645 PM MDT... AT 607 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF PUEBLO RESERVOIR...OR 21 MILES SOUTHWEST OF PUEBLO... MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEULAH. LAT...LON 3802 10490 3806 10504 3825 10504 3825 10482 TIME...MOT...LOC 0007Z 201DEG 12KT 3813 10498 28
Special weather statement, Aug 28, 6:15 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 615 PM MDT SUN AUG 28 2016 COZ099-290100- SPRINGFIELD VICINITY/BACA COUNTY CO- 615 PM MDT SUN AUG 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL 700 PM MDT... AT 614 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF CAMPO...OR 24 MILES SOUTHWEST OF SPRINGFIELD...MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN BACA COUNTY. LAT...LON 3726 10286 3725 10257 3700 10271 3700 10295 TIME...MOT...LOC 0014Z 201DEG 11KT 3708 10281 28
Special weather statement, Aug 28, 6:40 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
640 PM MDT SUN AUG 28 2016
COZ099-290130-
SPRINGFIELD VICINITY/BACA COUNTY CO-
640 PM MDT SUN AUG 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
730 PM MDT...
AT 639 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES WEST OF CAMPO...OR 24 MILES SOUTHWEST OF SPRINGFIELD...MOVING
NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH VERY HEAVY RAIN WITH RAINFALL RATES OF 1 TO
2 INCHES PER HOUR.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN BACA
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE HEAVY RAINFALL WITH THIS STORM MAY LEAD TO LOCALIZED FLOODING.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3708 10299 3729 10285 3714 10258 3700 10278
3700 10281
TIME...MOT...LOC 0039Z 210DEG 8KT 3710 10285
28Special weather statement, Aug 28, 7:01 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 701 PM MDT SUN AUG 28 2016 COZ077-079-083-290145- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- 701 PM MDT SUN AUG 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 745 PM MDT... AT 701 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FLORENCE...OR 30 MILES WEST OF PUEBLO...MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... FLORENCE...CANON CITY...ROYAL GORGE AND PENROSE. LAT...LON 3833 10502 3828 10524 3849 10537 3852 10509 TIME...MOT...LOC 0101Z 165DEG 11KT 3838 10516 28
Special weather statement, Aug 28, 7:28 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 728 PM MDT SUN AUG 28 2016 COZ076-077-079-081-083-290200- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- 728 PM MDT SUN AUG 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT COUNTY UNTIL 800 PM MDT... AT 727 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CANON CITY...OR 32 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING NORTH AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... CANON CITY AND ROYAL GORGE. LAT...LON 3843 10508 3838 10530 3864 10544 3864 10514 TIME...MOT...LOC 0127Z 165DEG 22KT 3848 10522 28
Special weather statement, Aug 28, 9:00 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 900 PM MDT SUN AUG 28 2016 COZ085-290330- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 900 PM MDT SUN AUG 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO COUNTY UNTIL 930 PM MDT... AT 859 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HANOVER...OR 20 MILES SOUTHEAST OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THIS STORM...WHILE HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... HANOVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL WITH THIS STORM MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3857 10441 3854 10464 3871 10467 3874 10445 TIME...MOT...LOC 0259Z 170DEG 3KT 3863 10455 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:07 PM MDT | Special Weather Statement | PUB | Custer | 38 min |
| Aug 28, 6:15 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Aug 28, 6:40 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Aug 28, 6:51 PM MDT | Areal Flood Advisory | PUB | Baca | 114 min |
| Aug 28, 7:01 PM MDT | Special Weather Statement | PUB | Fremont | 44 min |
| Aug 28, 7:28 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Aug 28, 9:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Aug 28, 9:16 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 119 min |
| Aug 28, 9:54 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 28, 11:14 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 29, 1:03 AM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo, Teller | 3 hr |
| Aug 29, 1:10 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 29, 1:23 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Aug 29, 1:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 35 min |
| Aug 29, 1:30 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 29, 1:41 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 29, 1:48 PM MDT | Flash Flood Warning | PUB | El Paso | 117 min |
| Aug 29, 2:04 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Aug 29, 2:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 29, 2:45 PM MDT | Special Weather Statement | PUB | Saguache | 30 min |
| Aug 29, 3:02 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 29, 3:06 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 29, 3:38 PM MDT | Special Weather Statement | PUB | Chaffee | 37 min |
| Aug 29, 3:54 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Aug 29, 3:54 PM MDT | River Flood Warning | PUB | El Paso | 19 hr |
| Aug 29, 4:00 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 29, 4:23 PM MDT | Special Weather Statement | PUB | Saguache | 52 min |
| Aug 29, 4:31 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 29, 4:52 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.